Ukrainian Mathematical Journal

, Volume 70, Issue 7, pp 1115–1126 | Cite as

Estimation of Equimeasurable Rearrangements in the Anisotropic Case

  • R. V. Shanin

We study the classes of functions satisfying the reverse Hölder inequality on segments in the multidimensional case. For these classes, we obtain sharp estimates of the “norms” of equimeasurable rearrangements.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press, Cambridge (1934).zbMATHGoogle Scholar
  2. 2.
    E. H. Lieb and M. Loss, Analysis [Russian translation], Nauchnaya Kniga, Novosibirsk (1998).zbMATHGoogle Scholar
  3. 3.
    B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Trans. Amer. Math. Soc., 165, 207–226 (1972).MathSciNetCrossRefGoogle Scholar
  4. 4.
    F. W. Gehring, “The L p-integrability of the partial derivatives of a quasiconformal mapping,” Acta Math., 130, No. 1, 265–277 (1973).MathSciNetCrossRefGoogle Scholar
  5. 5.
    C. L. Fefferman and E. M. Stein, “H p spaces of several variables,” Acta Math., 129, 137–193 (1972).MathSciNetCrossRefGoogle Scholar
  6. 6.
    F. John and L. Nirenberg, “On functions of bounded mean oscillation,” Comm. Pure Appl. Math., 14, Issue 3, 415–426 (1961).MathSciNetCrossRefGoogle Scholar
  7. 7.
    A. A. Korenovskii, Mean Oscillations and Equimeasurable Rearrangements of Functions, Springer, Berlin (2007).CrossRefGoogle Scholar
  8. 8.
    C. Sbordone, “Rearrangement of functions and reverse Jensen inequalities,” Proc. Sympos. Pure Math., 45, Pt II, 325–329 (1986).Google Scholar
  9. 9.
    A. A. Korenovskii, “On the exact extension of the reverse Hölder inequality and Muckenhoupt conditions,” Mat. Zametki, 52, Issue 6, 32–44 (1992).Google Scholar
  10. 10.
    A. Fiorenza, “BMO regularity for one-dimensional minimizers of some Lagrange problems,” J. Convex Anal., 4, No. 2, 289–303 (1997).MathSciNetzbMATHGoogle Scholar
  11. 11.
    R. Shanin, “Equimeasurable rearrangements of functions satisfying the reverse Hölder or the reverse Jensen inequality,” Ric. Mat., 64, 217–228 (2015).MathSciNetCrossRefGoogle Scholar
  12. 12.
    R. V. Shanin, “On the reverse Hölder and Jensen inequalities,” Visn. Odes. Nats. Univ., Mat. Mekh., 17, Issue 3(15), 60–67 (2012).Google Scholar
  13. 13.
    A. A. Korenovskyy, A. K. Lerner, and A. M. Stokolos, “On a multidimensional form of F. Riesz ‘rising sun’ lemma,” Proc. Amer. Math. Soc., 133, No. 5, 1437–1440 (2005).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • R. V. Shanin
    • 1
  1. 1.Institute of Mathematics, Economics, and MechanicsMechnikov Odessa National UniversityOdessaUkraine

Personalised recommendations